CSpace
estimationoftheparametersforunstablearmodels
Li GB(李贵斌)1; An HZ(安鸿志)2
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:3Pages:225
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/43304
Collection中国科学院数学与系统科学研究院
Affiliation1.北京大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Li GB,An HZ. estimationoftheparametersforunstablearmodels[J]. actamathematicaeapplicataesinica,1995,11(3):225.
APA 李贵斌,&安鸿志.(1995).estimationoftheparametersforunstablearmodels.actamathematicaeapplicataesinica,11(3),225.
MLA 李贵斌,et al."estimationoftheparametersforunstablearmodels".actamathematicaeapplicataesinica 11.3(1995):225.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李贵斌]'s Articles
[安鸿志]'s Articles
Baidu academic
Similar articles in Baidu academic
[李贵斌]'s Articles
[安鸿志]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李贵斌]'s Articles
[安鸿志]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.